# SDR DALA2018091705616

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 61,877 hours, 22,679 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND SEAT MOUNTED EMERGENCY LIGHTS INOP FROM ROWS 4, 5, 15, 16. FOUND BROKEN WIRES AT SEAT ROW 5, REPAIRED PER WDM 33-51-16. ALSO FOUND FUSE BLOWN ON POWER SUPPLY M732, REPLACED SAME. OPS CHECK GOOD. OK FOR SVC.
